Alert archive / North Dakota / River Flood Warnings in 2015
River Flood Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Jun 9, 2015, 12:21 PM CDT for McKenzie County, Williams County, North Dakota. It took effect at Jun 14, 2015, 1:00 AM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 12:21 PM CDT (17:21 UTC)
- In effect from
- Jun 14, 2015, 1:00 AM CDT
- Expired
- Jun 21, 2015, 1:00 AM CDT
- In force
- 7 days
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties McKenzie County, ND, Williams County, ND
The radar
The Glasgow radar (KGGW), 214 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Williston (WLTN8). The gauge peaked at 22.22 ft at Jun 14, 2015, 4:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06330000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
848
WGUS43 KBIS 091721
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1221 PM CDT TUE JUN 9 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue through at least Saturday.
. The Missouri River near Williston will remain near or slightly above
minor flood stage through Saturday. Thereafter...the river level is
forecast to fall just below minor flood stage.
NDC053-105-101721-
/O.NEW.KBIS.FL.W.0007.150614T0600Z-000000T0000Z/
/WLTN8.1.ER.150614T0600Z.000000T0000Z.000000T0000Z.NO/
1221 PM CDT TUE JUN 9 2015
The National Weather Service in Bismarck has extended the
* Flood Warning for
The Missouri River near Williston
* until at least Saturday.
* At 11AM Tuesday the stage was...22.1 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 22.0 feet
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Missouri River Basin
Williston 22 22.1 Tue 12 PM 22.2 22.1 22.0 22.0 21.9
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$14 follow-up statements
382
WGUS83 KBIS 100204
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT TUE JUN 9 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.The Missouri River near Williston will remain near or slightly above
minor flood stage through at least Monday...June 15, 2015.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into flooded areas.
&&
NDC053-105-111404-
/O.CON.KBIS.FL.W.0007.000000T0000Z-000000T0000Z/
/WLTN8.1.ER.000000T0000Z.150610T0600Z.000000T0000Z.NO/
904 PM CDT TUE JUN 9 2015
The Flood Warning continues for the Missouri River near Williston.
* until further notice.
* At 7:45 PM Tuesday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 22.2 feet early
Wednesday morning, then begin slowly falling to near minor flood
stage.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Missouri River Basin
Williston 22 22.1 Tue 8 PM 22.2 22.0 22.0 22.0 22.1
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$385
WGUS83 KBIS 101600
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 AM CDT WED JUN 10 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
. The Missouri River near Williston will remain near or slightly above
minor flood stage through early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-112200-
/O.CON.KBIS.FL.W.0007.000000T0000Z-000000T0000Z/
/WLTN8.1.ER.000000T0000Z.150610T0445Z.000000T0000Z.NO/
1100 AM CDT WED JUN 10 2015
The Flood Warning continues for The Missouri River near Williston.
* until further notice.
* At 9:45 AM Wednesday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 22.0 feet through Monday.
Additional rises may be possible thereafter.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Missouri River Basin
Williston 22 22.1 Wed 10 AM 22.0 22.0 22.0 22.0 22.0
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
KS684
WGUS83 KBIS 111829
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
129 PM CDT THU JUN 11 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
. The Missouri River near Williston will remain near or slightly above
minor flood stage through early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-121829-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150616T1200Z/
/WLTN8.1.ER.150611T1352Z.000000T0000Z.150616T0000Z.NO/
129 PM CDT THU JUN 11 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Tuesday morning.
* At 12:45 PM Thursday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will remain near 22.0 feet through Tuesday.
Additional rises may be possible thereafter.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Missouri River Basin
Williston 22 22.0 Thu 1 PM 22.0 22.0 22.0 22.0 21.9
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
KS496
WGUS83 KBIS 120109
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT THU JUN 11 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.The Missouri River near Williston will remain near or slightly above
minor flood stage through early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown.
&&
NDC053-105-130109-
/O.CON.KBIS.FL.W.0007.000000T0000Z-150616T1200Z/
/WLTN8.1.ER.150611T1352Z.000000T0000Z.150616T0000Z.NO/
809 PM CDT THU JUN 11 2015
The Flood Warning continues for The Missouri River near Williston.
* Until Tuesday morning.
* At 7:15 PM Thursday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will remain near 22 feet through Tuesday.
Additional rises may be possible thereafter.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Missouri River Basin
Williston 22 21.9 Thu 7 PM 22.0 22.0 22.0 22.0 21.8
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
TWH323
WGUS83 KBIS 121635
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1135 AM CDT FRI JUN 12 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.The Missouri River near Williston will remain near or slightly above
minor flood stage through early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-132235-
/O.CON.KBIS.FL.W.0007.000000T0000Z-150616T1200Z/
/WLTN8.1.ER.150611T1352Z.000000T0000Z.150616T0000Z.NO/
1135 AM CDT FRI JUN 12 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Tuesday morning.
* At 11:16 AM Friday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will remain near 22 feet through Tuesday.
Additional rises may be possible thereafter.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sat Sun Mon Tue Wed
Missouri River Basin
Williston 22 21.9 Fri 11 AM 22.0 22.0 22.0 21.9 21.8
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$129
WGUS83 KBIS 131519
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1019 AM CDT SAT JUN 13 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
. The Missouri River near Williston will remain near or slightly above
minor flood stage through early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-142119-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150616T1800Z/
/WLTN8.1.ER.150611T1352Z.150614T1200Z.150616T0600Z.NO/
1019 AM CDT SAT JUN 13 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Tuesday morning.
* At 9:45 AM Saturday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river level will fall below flood stage early
Tuesday morning.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sun Mon Tue Wed Thu
Missouri River Basin
Williston 22 22.0 Sat 10 AM 22.2 22.1 21.9 21.4 21.4
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
KS508
WGUS83 KBIS 140210
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
910 PM CDT SAT JUN 13 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.The Missouri River near Williston will remain near or slightly above
minor flood stage through early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown.
&&
NDC053-105-150210-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150616T2100Z/
/WLTN8.1.ER.150611T1352Z.150614T0130Z.150616T0900Z.NO/
910 PM CDT SAT JUN 13 2015
The Flood Warning continues for the Missouri River near Williston.
* Until Tuesday afternoon.
* At 8:45 PM Saturday the stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Sun Mon Tue Wed Thu
Missouri River Basin
Williston 22 22.2 Sat 9 PM 22.1 22.1 21.6 21.5 21.4
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
TWH401
WGUS83 KBIS 141552
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1052 AM CDT SUN JUN 14 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.The Missouri River near Williston will remain near or slightly above
minor flood stage through early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-152152-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150617T1800Z/
/WLTN8.1.ER.150611T1352Z.150614T1430Z.150617T0600Z.NO/
1052 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Wednesday afternoon.
* At 9:45 AM Sunday the stage was 22.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Mon Tue Wed Thu Fri
Missouri River Basin
Williston 22 22.3 Sun 10 AM 22.2 22.1 21.9 21.6 21.4
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$819
WGUS83 KBIS 151618
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1118 AM CDT MON JUN 15 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.The Yellowstone River in Montana continues a steady fall from its
highs of last week. This translates into a steadily falling Missouri
River near Williston for the remainder of the week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-161200-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150616T1200Z/
/WLTN8.1.ER.150611T1352Z.150615T0545Z.150616T0000Z.NO/
1118 AM CDT MON JUN 15 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Tuesday morning.
* At 10:45 AM Monday the stage was 22.3 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall through
the week.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Tue Wed Thu Fri Sat
Missouri River Basin
Williston 22 22.3 Mon 11 AM 21.9 21.8 21.7 21.5 21.1
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajs774
WGUS83 KBIS 152043
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
343 PM CDT MON JUN 15 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston AFFECTING McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
. The Yellowstone River in Montana continues a steady fall from its
highs of last week. This translates into a steadily falling Missouri
River near Williston for the remainder of the week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-162043-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150619T0000Z/
/WLTN8.1.ER.150611T1352Z.150615T0545Z.150618T1200Z.NO/
343 PM CDT MON JUN 15 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Thursday evening.
* At 2:45 PM Monday the stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday morning.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Tue Wed Thu Fri Sat
Missouri River Basin
Williston 22 22.2 Mon 3 PM 22.2 22.2 22.1 21.8 21.4
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$068
WGUS83 KBIS 161648
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1148 AM CDT TUE JUN 16 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.The Missouri River near Williston will continue to fall for the
remainder of the week as has been the trend in the lower Yellowstone
River. At this point, the Missouri River near Williston will fall
below flood stage late Thursday evening or early Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-172248-
/O.CON.KBIS.FL.W.0007.000000T0000Z-150619T0000Z/
/WLTN8.1.ER.150611T1352Z.150615T0545Z.150618T1200Z.NO/
1148 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Thursday evening.
* At 11:31 AM Tuesday the stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Thursday to early Friday.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Missouri River Basin
Williston 22 22.2 Tue 12 PM 22.0 22.0 21.4 21.1 21.0
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$485
WGUS83 KBIS 171643
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1143 AM CDT WED JUN 17 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue until early Friday.
.While the Missouri River near Williston is falling slower than
earlier expectations, it is still expected to be below flood stage
by early Friday afternoon. However, it will still take a few days for
water to drain off the low areas near the river and adequately dry
out roads that have been inundated the past couple of weeks.
Despite a fairly active weather pattern in the area, once the
Missouri River near Williston falls below flood stage,
the region will have a seasonally normal, or low, risk of new flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-182243-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150619T1423Z/
/WLTN8.1.ER.150611T1352Z.150615T0545Z.150619T0223Z.NO/
1143 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Friday morning.
* At 10:45 AM Wednesday the stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Missouri River Basin
Williston 22 22.2 Wed 11 AM 22.0 21.6 21.3 21.3 21.2
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajs153
WGUS83 KBIS 181842
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
142 PM CDT THU JUN 18 2015
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting McKenzie and Williams
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
.Slow and steady continues to be the fall in the water level of the
Missouri River near Williston. While the Missouri River near
Williston is most likely to fall below flood stage by late Friday
afternoon, it will still take some time for the low lying areas near
the river to drain off and roads to dry out.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-200042-
/O.EXT.KBIS.FL.W.0007.000000T0000Z-150620T1200Z/
/WLTN8.1.ER.150611T1352Z.150615T0545Z.150620T0000Z.NO/
142 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Missouri River near Williston.
* until Saturday morning.
* At 12:45 PM Thursday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Missouri River Basin
Williston 22 22.1 Thu 1 PM 22.0 22.0 22.0 22.0 21.9
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajs301
WGUS83 KBIS 191946
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM CDT FRI JUN 19 2015
...The flood warning is cancelled for the following rivers in North
Dakota...
Missouri River near Williston affecting McKenzie and Williams
Counties
For the Missouri River Basin including Williston no flooding is
observed or forecast.
. The Missouri River near Williston has fallen below flood stage.
However, it will remain near flood stage for the foreseeable future
and take a few days for water on the countryside to drain off and
roads to dry out. Care should be exercised until roads are inspected
and cleared for travel.
&&
NDC053-105-192016-
/O.CAN.KBIS.FL.W.0007.000000T0000Z-150620T1200Z/
/WLTN8.1.ER.150611T1352Z.150615T0545Z.150619T0745Z.NO/
246 PM CDT FRI JUN 19 2015
The Flood Warning is cancelled for
The Missouri River near Williston.
* At 1:45 PM Friday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 2:45 AM Friday.
* Forecast...The river will continue to fall to 21.7 feet by tomorrow
morning.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sat Sun Mon Tue Wed
Missouri River Basin
Williston 22 21.9 Fri 2 PM 21.7 21.6 21.6 21.5 21.3
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Jun 9, 9:06 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 9, 9:06 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 906 AM CDT TUE JUN 9 2015 .UPDATE... ISSUED AT 901 AM CDT TUE JUN 9 2015 COLD FRONT HAS PUSHED THROUGH NORTHERN AND WESTERN PORTIONS OF THE AREA...AND IS NOW MAKING ITS WAY INTO SOUTH CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS CONTINUE OVER THE JAMES RIVER VALLEY. FOR MORNING UPDATE HAVE ADJUSTED TIMING OF THE FRONT...AND HAVE TRIMMED POPS BACK ON THE NORTHERN/WESTERN EDGES. UPDATES HAVE BEEN SENT. UPDATE ISSUED AT 608 AM CDT TUE JUN 9 2015 QUICK UPDATE TO EXPAND POPS FURTHER WEST ACROSS LAKE SAKAKAWEA AND INTO THE SOUTH CENTRAL GIVEN RADAR TRENDS OF SCATTERED CONVECTION THROUGH 11 UTC ASSOCIATED WITH A SERIES OF WEAK IMPULSES EMBEDDED IN NORTHWEST FLOW ALOFT...WITH 250-500 J/KG OF MOST UNSTABLE ELEVATED CAPE. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 317 AM CDT TUE JUN 9 2015 CURRENT SURFACE ANALYSIS INDICATES A COLD FRONT EXTENDING FROM A LOW IN CENTRAL MANITOBA SOUTHWESTWARD TO ANOTHER LOW NEAR THE BORDER OF SASKATCHEWAN/MANITOBA/NORTH DAKOTA...THEN EXTENDING WESTWARD ALONG THE MONTANA/CANADIAN BORDER. AT UPPER LEVELS...A SHORTWAVE ENERGY IMPULSE WAS MOVING SOUTHEAST IN THE NORTHWEST FLOW ALOFT. ASSOCIATED CONVECTION HAS BEEN ONGOING FROM MONDAY EVENING AT THE MANITOBA/SASKATCHEWAN BORDER AND NOW THE CONVECTION WAS OVER SOUTHWESTERN MANITOBA AND MOVING INTO NORTHEASTERN NORTH DAKOTA...WITH THE INTERNATIONAL PEACE GARDENS ON THE WESTERN EDGE OF THE CONVECTION. THE LATEST HRRR AND RAP ITERATIONS INDICATE THE WESTERN EDGE OF THE CONVECTION SHOULD BE CONFINED TO THE DEVILS LAKE BASIN AREA AND FARTHER SOUTH IN PORTIONS OF THE JAMES VALLEY TODAY. OTHERWISE THE COLD FRONT IS FORECAST TO ENTER THE NORTHWESTERN CORNER OF THE STATE AROUND DAYBREAK...THEN MOVE SOUTHEAST AND EXIT THE SOUTHEAST CORNER OF THE STATE LATE THIS AFTERNOON. WINDS SHOULD BE GUSTY OUT OF THE NORTHWEST WITH THE FRONTAL PASSAGE. LOOKING AT MOSTLY SUNNY SKIES WITH HIGHS FROM AROUND 80 IN THE NORTH TO THE UPPER 80S TO AROUND 90 OVER SOUTH CENTRAL NORTH DAKOTA. TONIGHT THE UPPER LEVEL RIDGE BEGINS TO FLATTEN AS AN UPPER LEVEL SHORTWAVE OVER UTAH/COLORADO THIS MORNING MOVES NORTHEAST AND APPROACHES NORTH DAKOTA. SURFACE LOW PRESSURE DEVELOPS IN RESPONSE OVER EASTERN MONTANA/WYOMING LATER TONIGHT AS THE LEADING EDGE OF A SERIES OF UPPER LEVEL IMPULSES REACHES WESTERN NORTH DAKOTA. HAVE KEPT THE MENTION OF THUNDERSTORMS OVER THE FAR WEST LATE TONIGHT. LOOKING AT OVERNIGHT LOWS IN THE 50S. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 317 AM CDT TUE JUN 9 2015 THUNDERSTORM CHANCES ON WEDNESDAY HIGHLIGHT THE EXTENDED FORECAST. THE 00 UTC DETERMINISTIC AND ENSEMBLE SUITES ARE IN GOOD AGREEMENT ON WEAK CYCLOGENESIS ACROSS NORTHEAST WYOMING AND SOUTHEAST MONTANA ON WEDNESDAY. RESULTANT SOUTHEASTERLY LOW LEVEL FLOW AND MOISTURE TRANSPORT INTO WESTERN AND SOUTH CENTRAL NORTH DAKOTA THROUGH THE DAY ON WEDNESDAY ARE EXPECTED TO BE THE FOCUS AREAS FOR THUNDERSTORMS ACROSS THE STATE WITH MULTIPLE IMPULSES EMBEDDED IN THE NORTHERN STREAM JET. CONVECTIVE ACTIVITY MAY CONTINUE INTO THE NIGHT SOUTH AS A STRONGER WAVE ARRIVES INTO THE NORTHERN PLAINS AND THE DEVELOPMENT OF A NOCTURNAL LOW LEVEL JET. SEVERE WEATHER IS NOT FAVORED AT THIS TIME ACROSS NORTH DAKOTA AS GREATER INSTABILITY IS FORECAST TO RESIDE CLOSER TO THE SURFACE BOUNDARY ACROSS SOUTH DAKOTA. HOWEVER...THIS WILL HAVE TO BE MONITORED. THE QUASI-ZONAL PATTERN FROM WEDNESDAY INTO THURSDAY IS FORECAST TO SLOWLY AMPLIFY INTO NEXT WEEKEND WITH THE ARRIVAL INTO THE CANADIAN ROCKIES OF THE UPPER LEVEL LOW CURRENTLY ACROSS THE BEARING SEA. OVERALL...THE RESULT WOULD FAVOR NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES WITH A NEAR DAILY CHANCE FOR THUNDERSTORMS THIS WEEKEND INTO NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 608 AM CDT TUE JUN 9 2015 AN ISOLATED THUNDERSTORM IS POSSIBLE AT KMOT/KBIS/KJMS THIS MORNING...WITH THE THREAT POSSIBLY CONTINUING INTO THE AFTERNOON AT KJMS. OTHERWISE VFR CONDITIONS SHOULD PREVAIL WITH CLEAR SKIES TO SCATTERED MID LEVEL CLOUDS. A COLD FRONT THAT EXTENDED FROM NORTHERN MANITOBA SOUTHWESTWARD NEAR KISN/KMOT AT 12Z IS FORECAST TO MOVE SOUTHEAST ACROSS THE STATE TODAY. NORTHWEST WINDS WITH GUSTS OF 20-25KTS ARE EXPECTED BEHIND THE FRONT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...JV LONG TERM...AYD AVIATION...JV/AYD
Hazardous weather outlook, Jun 9, 9:04 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 904 AM CDT TUE JUN 9 2015 NDZ001>005-009>013-017>022-031>034-040>045-101415- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX- 904 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ACROSS SOUTHWEST NORTH DAKOTA WEDNESDAY AND WEDNESDAY NIGHT WITH A CHANCE NORTHWEST AND SOUTH CENTRAL. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THE CHANCE OF THUNDERSTORMS RETURNS SATURDAY INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ023-025-035>037-046>048-050-051-101415- WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 904 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SOME THUNDERSTORMS ARE POSSIBLE THIS MORNING INTO EARLY THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ACROSS SOUTHWEST NORTH DAKOTA WEDNESDAY AND WEDNESDAY NIGHT WITH A CHANCE NORTHWEST AND SOUTH CENTRAL. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THE CHANCE OF THUNDERSTORMS RETURNS SATURDAY INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in North Dakota, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.